# SDR 917SF

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N917SF
- Make and model: Beech 58
- Aircraft serial: TH2037
- Aircraft time: 393 hours, 413 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Rod
- Part number: 3581512514
- Part serial: NA
- Condition: Chafed
- Location: Mlg
- Part time: 393 hours, 413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IT WAS DISCOVERED THAT THE LANDING GEAR RETRACT PUSH-PULL TUBE HAD BEEN STRIKING THE FUEL LINES IN THE RT GEAR WELL.  DAMAGE TO THE PUSH-PULL TUBE WAS MINIMAL AND LIMITED TO THE PAINT BEING REMOVED, DAMAGE TO THE FUEL LINES WAS SUCH THAT APPROXIMATELY 40% OF THE LINE WALL THICKNESS HAD BEEN WORN AWAY.  BOTH FUEL LINES WERE REPLACED.  ONE OTHER AIRCRAFT HAD BEEN FOUND WITH THIS CONDITION IN PREVIOUS YEARS, AND ALTHOUGH THAT AIRCRAFT HAD MUCH HIGHER TOTAL TIME (11,000+ HRS.)  THE RT WING HAD BEEN PREVIOUSLY REMOVED AND ON THAT AIRCRAFT THE LINES WORE TO THE POINT OF LEAKING.
